Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 22, 2014, 2:43 PM MST. It took effect at Jan 23, 2014, 3:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2014, 2:43 PM MST (21:43 UTC)
- In effect from
- Jan 23, 2014, 3:00 AM MST
- Expired
- Jan 23, 2014, 5:00 PM MST
- In force
- 14 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
422 WWUS75 KABQ 222143 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 243 PM MST WED JAN 22 2014 ...STRONG EAST CANYON WINDS LATE TONIGHT AND THURSDAY... .A BACKDOOR ARCTIC COLD FRONT WILL PUSH WEST THROUGH THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT AND INTO THE MIDDLE RIO GRANDE VALLEY...CREATING STRONG EAST CANYON WINDS. THE STRONGEST WINDS WILL HIT THURSDAY MORNING AND IMPACT LOCATIONS ALONG AND EAST OF INTERSTATE 25 BETWEEN ALBUQUERQUE AND SOUTHERN SANTA FE. NMZ518-519-230700- /O.NEW.KABQ.WI.Y.0003.140123T1000Z-140124T0000Z/ SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- 243 PM MST WED JAN 22 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM MST THURSDAY. * LOCATION...ALBUQUERQUE AND SANTA FE METRO AREAS...MAINLY ALONG AND EAST OF INTERSTATE 25. * WINDS...EAST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO BETWEEN 45 AND 50 MPH. * TIMING...ONSET BETWEEN 3 AND 6 AM...PEAKING BETWEEN 6 AM AND NOON THURSDAY THEN GRADUALLY DECREASING INTO THURSDAY EVENING. * VISIBILITY...SOME LOCALIZED REDUCTIONS TO AROUND 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...THE STRONG EAST WINDS WILL CREATE STRONG CROSS WINDS ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 BETWEEN LOS LUNAS...ALBUQUERQUE AND SANTA FE. THOSE PLANNING TRAVEL IN LARGE OR TALL VEHICLES SHOULD EXPECT DIFFICULT DRIVING CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
4 follow-up statements
931 WWUS75 KABQ 230645 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1145 PM MST WED JAN 22 2014 ...STRONG EAST CANYON WINDS LATE TONIGHT AND THURSDAY... .A BACKDOOR ARCTIC COLD FRONT WILL PUSH WEST THROUGH THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT AND CREATE STRONG GAP WINDS IN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AS WELL AS THE UPPER TULAROSA VALLEY THROUGH THURSDAY. THE STRONGEST WINDS WILL OCCUR THURSDAY MORNING AND IMPACT LOCATIONS ALONG AND EAST OF INTERSTATE 25 BETWEEN THE SANTA FE AIRPORT...PLACITAS...ALBUQUERQUE...LOS LUNAS...BERNARDO...SOCORRO...ABO...AND CARRIZOZO. NMZ520-525-231100- /O.EXA.KABQ.WI.Y.0003.140123T1000Z-140124T0000Z/ LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 1145 PM MST WED JAN 22 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 5 PM MST THURSDAY. * LOCATION...ALBUQUERQUE AND SANTA FE METRO AREAS...MAINLY ALONG AND EAST OF INTERSTATE 25. * WINDS...EAST 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH. * TIMING...ONSET BETWEEN 2 AND 4 AM...PEAKING BETWEEN 6 AM AND NOON THURSDAY THEN GRADUALLY DECREASING INTO THURSDAY EVENING. * VISIBILITY...SOME LOCALIZED REDUCTIONS TO AROUND 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...THE STRONG EAST WINDS WILL CREATE STRONG CROSS WINDS ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 BETWEEN LOS LUNAS...ALBUQUERQUE AND SANTA FE. THOSE PLANNING TRAVEL IN LARGE OR TALL VEHICLES SHOULD EXPECT DIFFICULT DRIVING CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ518-519-231100- /O.CON.KABQ.WI.Y.0003.140123T1000Z-140124T0000Z/ SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- 1145 PM MST WED JAN 22 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 5 PM MST THURSDAY... * LOCATION...MAINLY ALONG AND EAST OF INTERSTATE 25 FROM NEAR BERNARDO TO SOCORRO AND BOSQUE DEL APACHE...AS WELL AS HIGHWAY 54 AROUND CARRIZOZO. * WINDS...EAST NORTHEAST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO BETWEEN 45 AND 50 MPH. * TIMING...ONSET BETWEEN 3 AND 5 AM...PEAKING BETWEEN 6 AM AND NOON THURSDAY THEN GRADUALLY DECREASING INTO THURSDAY EVENING. * VISIBILITY...SOME LOCALIZED REDUCTIONS TO AROUND 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...THE STRONG EAST WINDS WILL CREATE STRONG CROSS WINDS ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 BETWEEN BERNARDO...SOCORRO AND BOSQUE DEL APACHE...AS WELL AS HIGHWAY 54 AROUND CARRIZOZO. THOSE PLANNING TRAVEL IN LARGE OR TALL VEHICLES SHOULD EXPECT DIFFICULT DRIVING CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
491 WWUS75 KABQ 231025 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 AM MST THU JAN 23 2014 ...STRONG EAST CANYON WINDS CONTINUE TODAY... .A BACKDOOR ARCTIC COLD FRONT WILL PUSH WEST THROUGH THE CENTRAL MOUNTAIN CHAIN AND CREATE STRONG GAP WINDS IN THE MIDDLE AND LOWER RIO GRANDE VALLEY...AS WELL AS THE UPPER TULAROSA VALLEY THROUGH TODAY. THE STRONGEST WINDS WILL OCCUR THIS MORNING AND IMPACT LOCATIONS ALONG AND EAST OF INTERSTATE 25 BETWEEN THE SANTA FE AIRPORT...PLACITAS... ALBUQUERQUE...LOS LUNAS... BERNARDO...SOCORRO...ABO...AND CARRIZOZO. NMZ518>520-525-231900- /O.CON.KABQ.WI.Y.0003.000000T0000Z-140124T0000Z/ SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 325 AM MST THU JAN 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...ALBUQUERQUE AND SANTA FE METRO AREAS...MAINLY ALONG AND EAST OF INTERSTATE 25...AS WELL AS PLACITAS...LOS LUNAS... BERNARDO...SOCORRO...ABO AND CARRIZOZO. * WINDS...EAST 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH. * TIMING...PEAKING BETWEEN 6 AM AND NOON THURSDAY THEN GRADUALLY DECREASING INTO THURSDAY EVENING. * VISIBILITY...SOME LOCALIZED REDUCTIONS TO AROUND 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...THE STRONG EAST WINDS WILL CREATE STRONG CROSS WINDS ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 BETWEEN SOCORRO...LOS LUNAS...ALBUQUERQUE AND SANTA FE. THOSE PLANNING TRAVEL IN LARGE OR TALL VEHICLES SHOULD EXPECT DIFFICULT DRIVING CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
137 WWUS75 KABQ 231852 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1152 AM MST THU JAN 23 2014 ...STRONG EAST CANYON WINDS CONTINUE... .A BACKDOOR COLD FRONT HAS PUSHED WEST THROUGH THE CENTRAL MOUNTAIN CHAIN CREATING STRONG GAP WINDS IN THE MIDDLE AND LOWER RIO GRANDE VALLEYS...AS WELL AS THE UPPER TULAROSA VALLEY THROUGH THE AFTERNOON HOURS. THE STRONGEST WINDS WILL OCCUR OVER THE NEXT TWO HOURS AND WILL BEGIN TO DECREASE BY EARLY EVENING. THE FOLLOWING LOCATIONS ALONG AND EAST OF INTERSTATE 25 WILL BE AFFECTED...THE SANTA FE AIRPORT...PLACITAS... ALBUQUERQUE...LOS LUNAS... BERNARDO...SOCORRO...ABO...AND CARRIZOZO. NMZ518>520-525-240000- /O.CON.KABQ.WI.Y.0003.000000T0000Z-140124T0000Z/ SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 1152 AM MST THU JAN 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...ALBUQUERQUE AND SANTA FE METRO AREAS...MAINLY ALONG AND EAST OF INTERSTATE 25...AS WELL AS PLACITAS...LOS LUNAS... BERNARDO...SOCORRO...ABO AND CARRIZOZO. * WINDS...EAST 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH. * TIMING...PEAKING EARLY AFTERNOON THURSDAY THEN GRADUALLY DECREASING INTO THURSDAY EVENING. * VISIBILITY...SOME LOCALIZED REDUCTIONS TO AROUND 5 MILES IN BLOWING DUST. * LOCAL IMPACTS...THE STRONG EAST WINDS WILL CREATE STRONG CROSS WINDS ON NORTH SOUTH ORIENTED ROADS SUCH AS INTERSTATE 25 BETWEEN SOCORRO...LOS LUNAS...ALBUQUERQUE AND SANTA FE. THOSE PLANNING TRAVEL IN LARGE OR TALL VEHICLES SHOULD EXPECT DIFFICULT DRIVING CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
368 WWUS75 KABQ 232353 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 453 PM MST THU JAN 23 2014 NMZ518>520-525-240100- /O.EXP.KABQ.WI.Y.0003.000000T0000Z-140124T0000Z/ SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 453 PM MST THU JAN 23 2014 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... WINDS WILL CONTINUE TO DIMINISH THROUGH SUNSET WITHIN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. A FEW FAVORED GAP WIND LOCALES SUCH AS THOSE BELOW TIJERAS CANYON...ABO PASS...AND BENADO GAP... WILL EXPERIENCE EAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THROUGH ABOUT 7 PM. THE COMBINATION OF COLD AIR AND GUSTY WINDS WILL FORCE WIND CHILL VALUES DOWN INTO THE TEENS IN THESE AREAS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 22, 10:37 AM MST, 4 hours 6 minutes earlier.
Area forecast discussion, Jan 22, 10:37 AM MST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1037 AM MST WED JAN 22 2014 .AVIATION... 18Z TAF CYCLE VFR CONDITIONS FOR THE NEXT 24HRS...EXCEPT FOR KLVS...KTCC AND POSSIBLY KROW. A STRONG BACKDOOR COLD FRONT WILL PUSH DOWN THE EASTERN PLAINS OF NEW MEXICO TONIGHT...RESULTING IN STRONG EAST CANYON WINDS DEVELOPING INTO THE RIO GRANDE VALLEY. GUSTS TO NEAR 40KTS FORECAST AT KABQ BY 13Z THURSDAY...THEN CONTINUING THROUGH THE DAY. AN AIRPORT WEATHER WARNING AT KABQ FOR WINDS IS LIKELY. AT KLVS...UPSLOPE FLOW BEHIND THE FRONT WILL RESULT IN DETERIORATING CONDITIONS LATE TONIGHT THROUGH THURSDAY...WITH IFR CONDITIONS POSSIBLE IN LIGHT SNOW BY THURSDAY MID MORNING. MVFR CIGS LIKELY AT KTCC AND POSSIBLE AT KROW THURSDAY. IMPROVEMENT IS NOT EXPECTED THURSDAY AT KLVS...KTCC AND KROW. 11 && .PREV DISCUSSION...938 AM MST WED JAN 22 2014... UPDATED FORECAST FOR TODAY TO INCREASE CLOUD COVER AND LOWER HIGH TEMPERATURES BY SEVERAL DEGREES ALL AREAS. SWATH OF THICK CIRRUS WILL CONTINUE TO MOVE SLOWLY EASTWARD ACROSS CENTRAL AND NORTHERN NM THROUGH THE AFTERNOON. 33 .PREV DISCUSSION...300 AM MST WED JAN 22 2014... MUCH COLDER WEATHER ON THE WAY. ONE MORE MILD DAY FOR MOST OF THE FORECAST AREA...THEN MOTHER NATURE WILL LET US KNOW THAT ITS STILL WINTER. AND WHILE WE WILL SEE A RETURN TO COLD WEATHER...UNFORTUNATELY IT DOES NOT APPEAR WE WILL GET MUCH SNOW. THE FIRST COLD FRONT IS ALREADY THROUGH NE NM...BUT THIS FRONT IS NOT THE MAIN BLAST OF COLD AIR. IT WILL BE UP TO ABOUT 20 DEGREES COOLER IN THE NE AND 10 DEGREES IN THE EC AREAS TODAY BUT THAT ONLY DROPS TEMPERATURES TO ABOUT NORMAL. IT WILL REMAIN MILD IN THE W AND SE ZONES. THE DRY WEATHER CONTINUES THROUGH THE DAY. THE ARCTIC RUSH OF COLD AIR ARRIVES TONIGHT AND THURSDAY. THE COLD AIR WILL SPILL INTO THE RIO GRANDE VALLEY LATE TONIGHT AND PUSH ALL THE WAY TO THE DIVIDE. TEMPERATURES ON THURSDAY WILL BE 25 TO 30 DEGREES COLDER IN THE E AND 5 TO 20 DEGREES LOWER IN THE W. IT WAS 69 IN CLAYTON TUESDAY...THE HIGH ON THURSDAY WILL BE IN THE UPPER TEENS...A GOOD 50 PLUS DEGREES COLDER. AS FOR SNOW...LIGHT SNOW WILL DEVELOP OVER THE E SLOPES OF THE SANGRES AND FAR NE LATE TONIGHT AND SPREAD RAPIDLY S AND E THURSDAY. WHILE SNOW IS LIKELY IN THE NE AND SHOULD BE FAIRLY WIDESPREAD THU FOR CENTRAL AND EASTERN AREAS...AMOUNTS APPEAR TO BE LOW...AND MOSTLY BELOW ADVISORY LEVELS. THE NORTHERN SANGRES COULD SEE 2 TO 4 INCHES WITH AN INCH OR TWO FOR THE SOUTHERN SANGRES...RATON PASS AND ACROSS NORTHERN UNION COUNTY. ELSEWHERE GENERALLY AROUND OR BELOW AN INCH. THE SNOW WILL END THURSDAY NIGHT. THE COLD AIR QUICKLY LEAVES FRIDAY WITH HIGHS 25 TO 35 DEGREES HIGHER IN THE NE. LOTS OF SUNSHINE AND LIGHT WINDS WILL MAKE FOR A MUCH NICER AFTERNOON FOR THE ENTIRE FORECAST AREA. THE WEEKEND WILL BE DRY WITH ABOVE NORMAL TEMPERATURES. A WEAK WIND SHIFT WILL ARRIVE IN THE NE SUNDAY...WITH A BETTER PUSH OF COOLER AIR ACROSS THE EAST ON MONDAY. IT WARMS AGAIN TUESDAY AND WEDNESDAY FOLLOWED BY ANOTHER BACK DOOR COLD FRONT FOR THE END OF THE WEEK. ALL THE WHILE...LITTLE OR NO PRECIPITATION IS EXPECTED. CHJ .FIRE WEATHER... THURSDAY STILL LOOKS TO BE THE MOST ACTIVE DAY OF THE NEXT SEVEN WITH WIND...SNOW AND MUCH COLDER TEMPS. THE BACK DOOR COLD FRONTS INITIAL WIND SHIFT IS MOVING THROUGH THE EASTERN PLAINS THIS MORNING...BUT THE STRONGER FRONTAL PUSH WITH ARCTIC AIR WILL ARRIVE TONIGHT INTO THURSDAY. THUS...TEMPS WILL DROP 5 TO 20 DEGREES ACROSS THE PLAINS TODAY COMPARED TO YESTERDAYS READINGS WHILE WESTERN AREAS WILL BE SIMILAR TO YESTERDAY. HOWEVER...HIGH TEMPS ON THURSDAY ACROSS THE EAST WILL ONLY REACH THE TEENS AND 20S...ANOTHER 20 TO 30 DEGREE DROP. IN TOTAL...WE ARE LOOKING AT A 30 TO 50 DEGREE DROP IN HIGH TEMPS OVER A 48 HOUR SPAN ACROSS THE EAST. FROM THE RIO GRANDE VALLEY WESTWARD...TEMPS WILL DROP 5 TO 20 DEGREES FROM YESTERDAYS READINGS. AS THE FRONT PUSHES THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN EARLY THURSDAY... EASTERLY GAP WINDS WILL REACH SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LIKELY. STRONG WINDS WILL CONTINUE ACROSS THE RIO GRANDE VALLEY THROUGH THURSDAY EVENING. MEANWHILE...A WEAK UPPER LEVEL TROUGH WILL MOVE OVER THE FOUR CORNERS REGION AS THE ARCTIC FRONT SLIDES FROM EAST TO WEST ACROSS THE STATE. THE COMBINATION OF UPSLOPE FLOW AND LIFT FROM THE UPPER LEVEL TROUGH WILL ALLOW FOR SOME LIGHT SNOW ACCUMULATIONS ACROSS THE CENTRAL MOUNTAIN CHAIN AS WELL AS NORTHEAST AND CENTRAL HIGHLANDS. MOST AREAS WILL BE IN THE 1 TO 2 INCH RANGE...THOUGH THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS MAY SEE LOCALLY HIGHER AMOUNTS. THIS WONT BE MUCH RELIEF FROM THE RECENT DRY PATTERN...THOUGH HUMIDITIES WILL INCREASE SIGNIFICANTLY TONIGHT THROUGH THURSDAY NIGHT. THE BITTER COLD TEMPS WONT BE AROUND FOR LONG. ON FRIDAY...WESTERLY WINDS WILL RETURN...AND DOWNSLOPING WILL ALLOW TEMPS TO REBOUND TOWARD LATE JANUARY NORMALS ACROSS THE PLAINS. A MID LEVEL DRY SLOT WILL ALSO SLICE THROUGH THE STATE...SLASHING HUMIDITIES BACK INTO THE TEENS AND 20S. THE DRY SLOT WILL CONTINUE TO BISECT NM SATURDAY...AND TEMPS WILL CONTINUE TO RISE AS WELL. THUS...SUB-15 PERCENT HUMIDITIES WILL RETURN ACROSS THE EASTERN PLAINS...WITH WESTERN AREAS NOT MUCH HIGHER. FORTUNATELY...WINDS WILL BE BELOW CRITICAL CRITERIA. ANOTHER BACK DOOR COLD FRONT IS ON TAP FOR SUNDAY...BUT THIS FRONT WILL BE NOTHING LIKE TONIGHTS...AND ASIDE FROM A WIND SHIFT...WILL HARDLY BE NOTICED. HOWEVER...A STRONGER FRONT MAY COME SUNDAY NIGHT/EARLY MONDAY...AND THIS FRONT WILL DROP TEMPS ACROSS THE NORTHEAST FOR MONDAY. VENTILATION WILL YO-YO AROUND THE NEXT FEW DAYS...BUT THEN WILL GENERALLY BE POOR FRIDAY AND SATURDAY. FOR TODAY...MOST AREAS WILL SEE POOR VENTILATION...THOUGH TRANSPORT WINDS LOOK A LITTLE STRONGER THIS MORNING THAN WHAT HAS BEEN PREDICTED IN RECENT DAYS...THUS...SOME FAIR TO LOCALLY GOOD VENTILATION IS LIKELY ACROSS THE EAST AND SOUTHWEST MOUNTAINS. GOOD VENTILATION WILL PREVAIL MOST AREAS ON THURSDAY THANKS TO THE FRONT...THOUGH POOR VENTILATION WILL BE THE RULE ACROSS NORTH CENTRAL AND NORTHEAST AREAS. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, Jan 22, 5:36 AM MST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MST WED JAN 22 2014 NMZ501>540-231300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 536 AM MST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE WILL IMPACT THE FORECAST AREA STARTING TONIGHT. COLDER AIR WILL POUR INTO THE EASTERN PLAINS OVERNIGHT. STRONG EAST CANYON WINDS WITH GUSTS OF 40 TO 50 MPH WILL IMPACT THE ALBUQUERQUE METRO AREA AFTER MIDNIGHT. SNOW WILL DEVELOP AFTER MIDNIGHT OVER THE NORTHEAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLD AIR WILL CONTINUE TO POUR INTO THE STATE. HIGHS WILL ONLY BE IN THE TEENS AND 20S FOR MUCH OF THE EAST...20 TO 30 DEGREES BELOW NORMAL. STRONG EAST CANYON WINDS WILL CONTINUE AROUND ALBUQUERQUE. SNOW WILL SPREAD OVER THE CENTRAL MOUNTAINS AND EASTERN PLAINS... WITH A FEW SNOW SHOWERS OVER THE WESTERN MOUNTAINS. SNOW AMOUNTS WILL BE GENERALLY LIGHT...ONE OR TWO INCHES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE OVER THE NORTHERN AND EASTERN PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS AND FAR NORTHEAST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 40
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.